Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online
Loading Online Doctors....
Showing results for :

Giving injection in stomach

Public Forum Discussions
 

Suggest treatment for stomach pain

yesterday i have pain in stomach suddenly. i was gone to docor and show him. he uses a injection ... slowly. i used medicine given by a doctor.doctor charge me a 700 rupees to me.please give suggetion. ...
 

What are the medications for stomach pain and vomiting?

prescribed Grandem, colimex and Zifi as he was complaining with stomach pain as well. It followed with fever for couple of days and vomiting is stopped. Fever subsided after couple of days so we have stopped giving ...
 

Lumps on the stomach due to constant injection of insulin. Is there a surgery for this?

Hi, I have a really deformed stomach area after over injecting my insulin for a number of years. I ... of my stomach area. It s like a ridge. I myself am a young woman, and a healthy weight (slim). It looks ...
 

Suggest medication for tenderness in stomach noticed after taking insulin

I take insulin injections 4 times a day. Since my blood sugar levels have remained unstable, I m restricted to giving the injections in my stomach for now. I ve been doing this for about a month now and my ...
 

Will Cyclopam be able to reduce stomach ache and loose motions ?

My daughter who is 4 yrs old is having stomach pain and loose motion now. I gave her 5 ml cyclopam as per a paediatrician advise near by.In the last week, she was having stomach ache, loose motion ...
 

Stomach pain, stool culture done, high fever. Treatment?

Hi, My wife was suffering from acute stomach pain fora couple of weeks now. a week ago we did her stool culture an it showed pus cells 1-2 RBC s 8-10 Cyst E.Histolytica The doctor has asked to give her ...
 

Suggest cause for discomfort in the stomach?

Good day I was using nur-isterate injection ,then I switched to petogen injection and ever since I started using petogen I haven t spot any bleeding and I have this discomfort in my stomach is it normal ...
 

What is the treatment for stomach cramps?

Hi, am having stomach cramps like someone who is on her periods but nothing, its so painful, its happened like this for the last three months, i was given femiplan injection on 21st sep 2012, please ...
 

What is the treatment for stomach pain?

My daughter is 3 year and 3 months old. She is complaining about stomach pain continuously ... of appendicitis. Can i give her cyclopam? does itgot any side effects? How frequent should i give her? ...
 

Severe stomach problem with fever

my girlfriend is sick and cant keep anything in her stomach (water or food). she throws it up and she is dry heaving. she had a fever but it broke. what can i give her that will stay in her stomach? ...
Premium Questions
 

Suggest treatment for stomach pain

My son who is 11yrs old is having stomach pain since afternoon especially when he is sitting and after eating food . Pls advicd what medicine should i give him. ...
 

Suggest treatment for bad stomach

My son who is 8years old is facing a bad stomach more or less from the past one year...when he ... trip on tuesday and i am giving him powergyl syrup..so wanted to know what is the right amount ...
 

What causes stomach pain?

the stomac pain, just now he meet the doctor, doctor is given some vaccicne and give to tablet. why ...
 

Suggest treatment for stomach infection

and pasty.Can you gives me any suggestions as to what this is. She has no fever . ...
 

Suggest treatment for stomach infection

-oz which has antibiotics ofloxacin and ornidazole . The tablet OFlex-oz also give some comfort ...
Mobile Questions and Answers
 
my stomach is paining
Hello, thanks for your post. The question that you posted can't be answered by a medical doctor in its current form with no good details. Please try and give us duration of the symptoms, what improves and what worsens them. This will help us give you a useful answer.
 
My stomach hurts really bad
Hello, Give a try to oral antacids, if it pain is associated with burning kind of sensation in upper abdomen.Also provide more details about your symptoms so that I can answer it better.Also if pain is more than usual get to see doctor and get ultrasound done.Regards.
 
i had 6 combiflam tablets....how will it effect me...? its been 3 hours now
Hi. I suggest you get to a hospital immediately. There may be no severe effects if they can give you a stomach wash asap. You should take drugs like Pantoprazole tablets and Sucral syrup right away, preferably after the stomach wash. Avoid any stomach irritants for the next three weeks.
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions